# SDR 2005UALA01237

- Difficulty date: October 23, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 18,414 hours, 7,243 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE IS DAMAGED.  *S/D*  MAJOR REPAIR ACCOMPLISHED ON AFT GALLEY FLOOR STRUCTURE, FRAME 64 RBL 21", F66 BL 0", F66-68 RBL 30", F66-68 RT AFT ENTRY THRESHOLD, F68 BL 0", F68 LBL 6, F68 RBL 12", F68 RBL 15", F68 RBL 25", F68 LBL 24" BY REPLACE AND REPAIR.
